Reducibility of certain representations for symplectic and odd-orthogonal groups
Compositio Mathematica, Tome 104 (1996) no. 1, p. 55-63
@article{CM_1996__104_1_55_0,
     author = {Jantzen, Chris},
     title = {Reducibility of certain representations for symplectic and odd-orthogonal groups},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {1},
     year = {1996},
     pages = {55-63},
     zbl = {0866.22017},
     mrnumber = {1420710},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__104_1_55_0}
}
Jantzen, Chris. Reducibility of certain representations for symplectic and odd-orthogonal groups. Compositio Mathematica, Tome 104 (1996) no. 1, pp. 55-63. https://www.numdam.org/item/CM_1996__104_1_55_0/

Aubert, A.-M.: Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe reductif p-adique, Trans. Amer. Math. Soc. 347 (1995) 2179-2189. | MR 1285969 | Zbl 0827.22005

Bernstein, J. Deligne, P. and Kazhdan, D.: Trace Paley-Wiener theorem for reductive p-adic groups, J. Analyse Math. 47 (1986) 180-192. | MR 874050 | Zbl 0634.22011

Goldberg, D.: Reducibility of induced representations for Sp(2n) and SO(n), Amer. J. Math. 116 (1994) 1101-1151. | MR 1296726 | Zbl 0851.22021

Jantzen, C.: Degenerate principal series for symplectic and odd-orthogonal groups, to appear, Mem. Amer. Math. Soc.. | MR 1346929 | Zbl 0866.22016

Silberger, A.: The Knapp-Stein dimension theorem for p-adic groups, Proc. Amer. Math. Soc. 68 (1978) 243-246; Correction, Proc. Amer. Math. Soc. 76 (1979) 169-170. | MR 492091 | Zbl 0415.22020

Shahidi, F.: A proof of Langlands conjecture on Plancherel measure; complementary series for p-adic groups Ann. of Math. 132 (1990) 273-330. | MR 1070599 | Zbl 0780.22005

Tadié, M.: Representations of p-adic symplectic groups, Comp. Math. 90 (1994) 123-181. | Numdam | MR 1266251 | Zbl 0797.22008

Tadié, M.: On reducibility of parabolic induction, preprinted in Math. Gottingesis 19 (1993).

Zelevinsky, A.: Induced representations of reductive p-adic groups II, On irreducible representations of GL(n), Ann. Sci. École Norm. Sup. 13 (1980) 165-210. | Numdam | MR 584084 | Zbl 0441.22014